# SDR DLM88990727

- Difficulty date: April 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932DL
- Make and model: Doug MD-88
- Aircraft serial: 49719
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Scuff Plate
- Condition: Cracked
- Location: Service Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN CLIMB PASSING THRU FL 360, A LOUD NOISE AND VIBRATION STARTED. F/C GALLEY AREA WAS MOST EXCESSIVE.  VIBRATION STOPPED IN DESCENT THRU FL 185.  FOUND R1 DOOR SCUFF PLATE BENT AND CRACKED.  REPLACED SAME.
